MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC231000
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/09/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2006, this patient underwent open surgery and was implanted with a prostheses to treat an abdominal aortic aneurysm.On (b)(6) 2016, an additional endovascular treatment with gore® excluder® aaa endoprostheses was performed after follow-up imaging on an unknown date had identified suture related distal anastomotic aneurysms.On that day, the patient was reportedly implanted with a gore® excluder® trunk-ipsilateral leg component rlt231412, and with two gore® excluder® contralateral leg components, plc231000 and plc27100.On (b)(6) 2020, follow-up imaging revealed an aneurysm of the left common iliac artery measuring 46 mm in diameter due to disease progression distal to the contralateral leg component plc231000.It was also noted that the component now showed a type 1b endoleak that reportedly was believed to have been caused by the developing aneurysm.The common iliac artery on the right appeared to be expanded but showed no aneurysm requiring treatment.On (b)(6) 2020, a reintervention was performed to treat the aneurysm on the left together with the endoleak and the plc231000 endoprosthesis was extended with a gore® excluder® iliac branch component ceb231410.Additionally, the contralateral side of the ceb component was extended with a gore® viabahn® vbx balloon expandable endoprosthesis.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: code 213 - the review of the manufacturing records verified that the lot involved in this event met all pre-release specifications.H6, health effect - impact code: added codes 4642 and 4625.H6, component code: added code 515.H6, investigation conclusions: added code 22.Code 22: according to the gore® excluder® aaa endoprosthesis instructions for use (ifu) adverse events that may occur and/or require intervention include, but are not limited to: aneurysm enlargement, endoleak.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SUNNYVALE B/P
1327 orleans drive
sunnyvale CA 94089
Manufacturer Contact
thomas giebing
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key11180871
Report Number2953161-2021-01039
Device Sequence Number11499862
Product Code MIH
UDI-Device Identifier00733132618576
UDI-Public00733132618576
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model NumberPLC231000
Device Catalogue NumberPLC231000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer01/14/2022
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight60 KG